# SDR CA130201001

- Difficulty date: January 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  DURING POST-PROCESS TEST, THE ENGINE EXPERIENCED AN INTERNAL FAILURE IN THE TEST CELL.
